American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4610) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Peter Hess. Nonlinear functional equations in Banach spaces and homotopy arguments. Bull. Amer. Math. Soc. 77 (1971) 211-215. MR 0275245.
Abstract, references, and article information
View Article: PDF

[2] Felix E. Browder. Normal solvability for nonlinear mappings into Banach spaces. Bull. Amer. Math. Soc. 77 (1971) 73-77. MR 0270223.
Abstract, references, and article information
View Article: PDF

[3] Felix E. Browder. On the Fredholm alternative for nonlinear operators. Bull. Amer. Math. Soc. 76 (1970) 993-998. MR 0265999.
Abstract, references, and article information
View Article: PDF

[4] Pol V. Lambert. On the minimum norm property of the Fourier projection in $L^1$-spaces and in spaces of continuous functions. Bull. Amer. Math. Soc. 76 (1970) 798-804. MR 0293435.
Abstract, references, and article information
View Article: PDF

[5] Ronald E. Bruck Jr.. Nonexpansive retracts of Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 384-386. MR 0256135.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1